# SDR IPXA2M70879

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051904
- Part serial: 92070601
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION INTO DUE TO THE F/O NR2 MCDU FAILED ENROUTE.  SWAPPED NR 2 AND NR 3 MCDUS AND DEFERRED NR 3 MCDU IAW MEL 31-65-1.  NR 2 MCDU CHECKED GOOD.
